Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 42, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Aug 4, 2009, 12:41 PM EDT for Decatur County, Henry County, Rush County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 12:41 PM EDT (16:41 UTC)
- Expired
- Aug 4, 2009, 3:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Decatur County, IN, Henry County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4654 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 041641
FFWIND
INC031-065-139-041945-
/O.NEW.KIND.FF.W.0042.090804T1641Z-090804T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
SOUTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 345 PM EDT
* AT 1239 PM EDT...FLASH FLOODING WAS LIKELY FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
SALEM...MAYS...MANILLA...ARLINGTON...SPICELAND...SHIRLEY...
RUSHVILLE...LEWISVILLE...KNIGHTSTOWN...GREENSBORO...DUNREITH AND
CARTHAGE
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 130.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 123 AND 144.
LAT...LON 3978 8529 3978 8530 3962 8532 3928 8530
3915 8553 3913 8568 3934 8566 3935 8564
3945 8565 3990 8558 3988 8528
$$
DRT1 follow-up statement
000
WGUS73 KIND 041726
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 PM EDT TUE AUG 4 2009
INC031-065-139-041945-
/O.CON.KIND.FF.W.0042.000000T0000Z-090804T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR-HENRY-RUSH-
126 PM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
DECATUR...RUSH AND SOUTHERN HENRY COUNTIES...
AT 125 PM EDT...FLASH FLOODING CONITNUED OVER THE WARNED AREA. THE
HEAVIEST RAINS HAVE MOVED EAST BUT LIGHT TO MODERATE RAIN WILL
CONTINUE FOR SEVERAL MORE HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW SALEM...
MAYS...MANILLA...ARLINGTON...STRAUGHN...SPICELAND...SHIRLEY...
RUSHVILLE...LEWISVILLE...KNIGHTSTOWN...GREENSBORO...DUNREITH AND
CARTHAGE
LAT...LON 3978 8529 3978 8530 3962 8532 3928 8530
3915 8553 3913 8568 3934 8566 3935 8564
3945 8565 3990 8558 3988 8528
$$
DRTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:28 AM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 4, 9:28 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 928 AM EDT TUE AUG 4 2009 .UPDATE... HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON. TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING TO UP POPS AGAIN. && .AVIATION...DISCUSSION FOR THE 12Z TAFS SATELLITE AND RADAR WAS SHOWING EARLY WIDESPREAD AND HEAVY THUNDERSTORMS ACRS SCNTRL INDIANA MOVING E OF BMG. WHILE...NEW STORMS WERE TRYING TO DVLP ACRS WCNTRL IL. AWIPS DISTANCE SPEED TOOL WOULD BRING THIS ACTIVITY AS FAR E AS LAF AND HUF BY 14Z IF THEY HOLD TOGETHER. SO...WL BRING CBS BACK TO LAF AND HUF THEN. THEN...EXPECT MORE SCT TO WIDESPREAD ACTIVITY AFT 18Z AS A CD FNT ACRS NRN IL AND MO WL SLIDE SE ACRS CNTRL INDIANA OVERNGT TNGT AND SEVERAL UPR LVL DISRTURBANCES WL MOVE ACRS IN THE NW FLOW ALOFT. WL GO WITH VCTS AND CBS FM 18Z-01Z AS A RESULT. CIGS SHOULD BR VFR BASED ON MODEL TIME SECS AND CU DEVELOPMENT PROGS XCP IN TRWS. FROPA SHOULD BE AROUND 06Z AT LAF...08Z AT IND AND HUF AND 10Z AT BMG. WITH MOIST DEW PTS AND LGT TO CALM WINDS TNGT...WL BRING IN SOME MVFR FOG. COULD BE WORSE DEPENDING ON WHAT AIRPORTS RECEIVE RAINFALL. && .DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10 DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER AND MIDDLE 60S. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6 AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER 80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF 40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES COOLER THAN MAVMOS ON HIGHS TDY. LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY REASONABLE GIVEN MOIST DEW POINT TEMPS. NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY. GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE MAVMOS FOR LOWS. BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...MK PUBLIC...PUMA UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT TUE AUG 4 2009 INZ021-028>031-035>049-051>057-060>065-067>072-051300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 4, 11:59 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1159 AM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 2 SW SHEPARDSVILLE 39.60N 87.42W
08/04/2009 VIGO IN AMATEUR RADIO
18 INCH FULL TREE IS DOWN...EAST OF NEW GOSHEN.
1141 AM TSTM WND DMG PRAIRIETON 39.37N 87.47W
08/04/2009 VIGO IN AMATEUR RADIO
ROOF LIFTED OFF BUILDING ON STATE ROUTE 63 NEAR
PRAIRIETON.
1149 AM TSTM WND DMG ATTICA 40.29N 87.25W
08/04/2009 FOUNTAIN IN LAW ENFORCEMENT
MULTIPLE TREES DOWN...INCLUDING ONE AGAINST A HOUSE.
POWER OUT TO PARTS OF ATTICA.
&&
MRDLocal storm report, Aug 4, 12:09 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 4 SE AVON 39.72N 86.33W
08/04/2009 MARION IN AMATEUR RADIO
SPOTTER ESTIMATED SIX INCHES OF WATER OVER THE ROAD AT
THE INTERSECTION OF 40 HWY AND RACEWAY RD.
&&
MRDLocal storm report, Aug 4, 12:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1224 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
08/04/2009 M63 MPH TIPPECANOE IN BROADCAST MEDIA
1214 PM TSTM WND DMG FRANKFORT 40.28N 86.51W
08/04/2009 CLINTON IN AMATEUR RADIO
MULTIPLE TREES DOWN IN FRANKFORT. SEMI TRUCK ALSO BLOWN
OVER ON HWY 65.
&&
MRDLocal storm report, Aug 4, 12:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND GST INDIANAPOLIS INTL AIRP 39.72N 86.29W
08/04/2009 M67 MPH MARION IN ASOS
&&
MRDLocal storm report, Aug 4, 12:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND GST 1 W MONROVIA 39.58N 86.50W
08/04/2009 E65 MPH MORGAN IN TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 65 MPH WINDS AND REPORTED PEA
SIZED HAIL AS WELL.
&&
MRDLocal storm report, Aug 4, 12:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1236 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG 5 WSW FRANKFORT 40.25N 86.60W
08/04/2009 CLINTON IN LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER AT INTERSTATE 65 AND STATE ROUTE
28. TIME ESTIMATED.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:04 AM EDT | Severe Thunderstorm Warning | IND | Henry | 17 min |
| Aug 4, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 52 min |
| Aug 4, 4:46 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 44 min |
| Aug 4, 4:55 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 27 min |
| Aug 4, 5:00 AM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 31 min |
| Aug 4, 5:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 43 min |
| Aug 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Monroe | 27 min |
| Aug 4, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 60 min |
| Aug 4, 6:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Aug 4, 6:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 6:20 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 25 min |
| Aug 4, 6:29 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 61 min |
| Aug 4, 6:54 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Aug 4, 6:58 AM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 7:11 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 49 min |
| Aug 4, 7:29 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 46 min |
| Aug 4, 8:25 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Aug 4, 9:00 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 34 min |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 9:46 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 44 min |
| Aug 4, 9:50 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion | 3 hr |
| Aug 4, 10:39 AM EDT | Areal Flood Warning | IND | Decatur, Johnson, Rush, Shelby | 3 hr |
| Aug 4, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 39 min |
| Aug 4, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 38 min |
| Aug 4, 11:36 AM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Tippecanoe | 24 min |
| Aug 4, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hendricks | 38 min |
| Aug 4, 12:03 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 42 min |
| Aug 4, 12:14 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Howard, Marion, Tipton | 46 min |
| Aug 4, 12:23 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 6 hr |
| Aug 4, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 43 min |
| Aug 4, 12:36 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Delaware, Hancock, Henry, Madison, Rush and 1 more | 39 min |
| Aug 4, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 59 min |
| Aug 4, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 24 min |
| Aug 4, 1:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 18 min |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Shelby | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Bartholomew, Jackson | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Jennings, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Marion, Morgan | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Greene, Owen | 36 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 21 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Greene, Owen | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Gibson, Knox | 7 days |
| Aug 4, 3:42 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 6:27 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more | 10 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.